5 results for Ali Boussayoud.

Parameters for your search query:
Keyword    Ali Boussayoud

Open AccessArticle
Export: RIS | BibTeX | EndNote
Generating Functions of Modified Pell Numbers and Bivariate Complex Fibonacci Polynomials
Turkish Journal of Analysis and Number Theory. 2019, 7(4), 113-116. DOI: 10.12691/tjant-7-4-3
Pub. Date: August 10, 2019Views: 3621Downloads: 3931
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions for k-Fibonacci Numbers and Orthogonal Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 98-102. DOI: 10.12691/tjant-6-3-6
Pub. Date: May 05, 2018Views: 6922Downloads: 6183
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Identities and Generating Functions for Mersenne Numbers and Polynomials
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 93-97. DOI: 10.12691/tjant-6-3-5
Pub. Date: April 28, 2018Views: 6929Downloads: 6222
Open AccessArticle
Export: RIS | BibTeX | EndNote
On the k -Lucas Numbers and Lucas Polynomials
Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125. DOI: 10.12691/tjant-5-4-1
Pub. Date: June 07, 2017Views: 8815Downloads: 7559
Open AccessArticle
Export: RIS | BibTeX | EndNote
Symmetric Functions of Generalized Polynomials of Second Order
Turkish Journal of Analysis and Number Theory. 2019, 7(5), 135-139. DOI: 10.12691/tjant-7-5-2
Pub. Date: October 18, 2019Views: 2610Downloads: 3200
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types